skin-hair-icon
Itching Marks on legs
This whats happened please advise with medication Its very itchy and i used nixoderm and it relieves me and also i jv advised with niosalic 6 oitment. Please help me
64 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Shilpa Wadhwa
Dermatologist 10 yrs exp Delhi
Hi it looks like fungal infection..dont use niosalic ointment, it has steroid in it can aggravate the problem.. if you have only this lesion apply candid cream 2 times daily for 2 weeks..but if multiple lesions are there consult a dermatologist as soon as possible..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.